Aug
17

Tuberculosis Associated with Infliximab, a TNF–Neutralizing Agent – (10-18-01)

By

Tuberculosis Associated with Infliximab, a TNF–Neutralizing Agent

It’s always interesting to see articles come out in different journals that all seem to revolve around a common theme. In this case, we see that the new “wonder drug” for Crohn’s and RA may have some severe side effects. I could accept these side effects in some patient if there were no alternative. However, with many autoimmune diseases, there are many options such as elimination diets, fasting and oral tolerance that can help control the disease.

NEJM — Abstracts: Keane et al. 345 (15): 1098

Read entire article here

Related blog posts


Do you like what you’ve read here? Would you like to read more? Join the Rantings!

Join now and receive Dr. Bogash’s Lifestyle Recommendations ebook free!

Email:





ABOUT THE AUTHOR
Since acquiring a passion for how the body works in chiropractic school, I have continued to indulge this desire by reading some 120 peer reviewed medical journals per month. I’m always learning more about how to help people avoid chronic diseases like diabetes, heart disease, dementia, osteoporosis, obesity and cancer, and pass along this information in my blog. There are currently almost 3,500 posts cataloged on almost every health topic imaginable. Click Here for more bio information
Google+

Leave a Reply

Lifecare Chiropractic • 1830 S. Alma School Rd • Bldg 7, Ste 135 • Mesa, AZ 85210 • 480-839-2273SitemapRSSDisclosures